# SDR SWAA2016051151698

- Difficulty date: March 29, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 32,895 hours, 16,321 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM FLANGE CRACKED AT BS 727B, RBL 45.5, INBD AFT & OTBD FWD & AFT HOLES.  REPAIRED FLANGE IAW SRM.
